# SDR 2001F00702

- Difficulty date: August 7, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Engine: Tmeca ARRIEL1
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 9550171990
- Part serial: 637
- Condition: Inoperative
- Location: Fuel System
- Part time: 477 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSURE SWITCH IS INOPERATIVE.  PIN 1 AND 2 FAILED CLOSING PSI.  PIN 1 AND 3 NOTHING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
